# SDR 2001FA0000623

- Difficulty date: December 3, 2001
- Submitted: December 5, 2001
- Operation: General aviation
- Aircraft: N316R
- Make and model: Amtr KITFOXIV
- Aircraft time: 378 hours, 378 cycles
- System (JASC): 2210 · Autopilot System
- Part: Roll Servo
- Part number: 065001790100
- Part serial: 2883
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 378 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

OPEREATOR ENCOUTERED RESTRICTED ROLL AUTHORITY. PRIMARY AP SERVO WAS FOUND TO BE CAUSING RESTICTED CAPSTAN MOVEMENT. SOUNDS LIKE LOOSE PARTS AR FLOATING AROUND INSIDE SERVO BODY
